# SDR SWAA2020120733846

- Difficulty date: December 2, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 44,786 hours, 26,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULLNOSE EMERGENCY LIGHT AT 11D IS INOPERABLE AND LENS IS MISSING.  OK TO CONTINUE SERVICE, PER MEL 33-15-02 SP 1 TRACKING 61441.
